# SDR REXA2016050700798

- Difficulty date: May 7, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRINGER 3L FWD UPPER ATTACH ANGLE CRACKED & LOWER ATTACH ANGLE NOT INSTALLED JUST AFT OF FS 280.  R & R STRINGER 3L ANGLES IAW SRM 51-40-11, 51-42-06, 51-42-21 & 51-25-01.
